MB
Manjul Bhargava
Princeton University0009-0002-5572-5204
math.NTmath.AGmath.RTmath.ACmath.COmath.GRmath.LO
On Valency
published · living versionsW_3dwvdqrp·v1 · currentpublished
Preprints & journals
55 papers in the corpus · 2010–2026The existence of small defining polynomials for number fields2610.20600v1 · Manjul Bhargava, Sameera Vemulapalli2026 · 0 citationsarXiv
The existence and uniqueness of magic-faced hypercubes, and applications to Khajuraho most-perfect magic squares, cubes, and hypercubes2609.26762v1 · Manjul Bhargava2026 · 0 citationsarXiv
Geometry-of-numbers methods over global fields II: Coregular representations2604.16978v1 · Manjul Bhargava, Arul Shankar, Xiaoheng Wang2026 · 0 citationsarXiv
The existence of infinitely many cubic fields with class group of exact 2-rank 12602.06894v1 · Manjul Bhargava, Arul Shankar, Artane Siad et al.2026 · 0 citationsarXiv
The second moment of the size of the -class group of monogenized cubic fields2506.05539v1 · Manjul Bhargava, Arul Shankar, Ashvin Swaminathan2025 · 0 citationsarXiv
Rank stability in quadratic extensions and Hilbert's tenth problem for the ring of integers of a number field2501.18774v1 · Levent Alpoge, Manjul Bhargava, Wei Ho et al.2025 · 4 citationsarXiv
A proof of van der Waerden's Conjecture on random Galois groups of polynomials2410.03792v2 · Manjul Bhargava2024 · 4 citationsarXiv
Integers expressible as the sum of two rational cubes2210.10730v3 · Levent Alpoge, Manjul Bhargava, Ari Shnidman (with an appendix by Ashay Burungale et al.2022 · 3 citationsarXiv
Squarefree values of polynomial discriminants II2207.05592v1 · Manjul Bhargava, Arul Shankar, Xiaoheng Wang2022 · 8 citationsForum of Mathematics, Pi 13 (2025) e17
On average sizes of Selmer groups and ranks in families of elliptic curves having marked points2207.03309v2 · Manjul Bhargava, Wei Ho2022 · 4 citationsarXiv
An improvement on Schmidt's bound on the number of number fields of bounded discriminant and small degree2204.01331v2 · Manjul Bhargava, Arul Shankar, Xiaoheng Wang2022 · 5 citationsarXiv
Galois groups of random integer polynomials and van der Waerden's Conjecture2111.06507v3 · Manjul Bhargava2021 · 11 citationsarXiv
On the number of monogenizations of a quartic order2111.04215v2 · Manjul Bhargava (with an appendix by Shabnam Akhtari)2021 · 0 citationsarXiv
The second moment of the size of the -Selmer group of elliptic curves2110.09063v1 · Manjul Bhargava, Arul Shankar, Ashvin Swaminathan2021 · 2 citationsarXiv
Hermite equivalence of polynomials2109.02932v3 · Manjul Bhargava, Jan-Hendrik Evertse, K'alm'an Gyory et al.2021 · 2 citationsActa Arithmetica, on-line first, 2023
Improved error estimates for the Davenport-Heilbronn theorems2107.12819v2 · Manjul Bhargava, Takashi Taniguchi, Frank Thorne2021 · 8 citationsarXiv
A positive proportion of quartic fields are not monogenic yet have no local obstruction to being so2107.05514v1 · Levent Alpoge, Manjul Bhargava, Ari Shnidman2021 · 6 citationsarXiv
The density of polynomials of degree over having exactly roots in 2101.09590v4 · Manjul Bhargava, John Cremona, Tom Fisher et al.2021 · 1 citationarXiv
A positive proportion of cubic fields are not monogenic yet have no local obstruction to being so2011.01186v2 · Levent Alpoge, Manjul Bhargava, Ari Shnidman2020 · 3 citationsarXiv
The mean number of 2-torsion elements in the class groups of -monogenized cubic fields2010.15744v1 · Manjul Bhargava, Jonathan Hanke, Arul Shankar2020 · 4 citationsarXiv
The local-global principle for integral points on stacky curves2006.00167v1 · Manjul Bhargava, Bjorn Poonen2020 · 5 citationsarXiv
The proportion of genus one curves over defined by a binary quartic that everywhere locally have a point2004.12085v3 · Manjul Bhargava, John Cremona, Tom Fisher2020 · 3 citationsarXiv
Elements of given order in Tate-Shafarevich groups of abelian varieties in quadratic twist families1904.00116v1 · Manjul Bhargava, Zev Klagsbrun, Robert J. Lemke Oliver et al.2019 · 9 citationsAlg. Number Th. 15 (2021) 627-655
Bounds on 2-torsion in class groups of number fields and integral points on elliptic curves1701.02458v1 · Manjul Bhargava, Arul Shankar, Takashi Taniguchi et al.2017 · 53 citationsarXiv
Squarefree values of polynomial discriminants I1611.09806v3 · Manjul Bhargava, Arul Shankar, Xiaoheng Wang2016 · 69 citationsarXiv
The average size of the 3-isogeny Selmer groups of elliptic curves 1610.05759v1 · Manjul Bhargava, Noam Elkies, Ari Shnidman2016 · 23 citationsarXiv
A positive proportion of Thue equations fail the integral Hasse principle1603.08623v3 · Shabnam Akhtari, Manjul Bhargava2016 · 10 citationsarXiv
Geometry-of-numbers methods over global fields I: Prehomogeneous vector spaces1512.03035v2 · Manjul Bhargava, Arul Shankar, Xiaoheng Wang2015 · 21 citationsarXiv
What is the probability that a random integral quadratic form in variables has an integral zero?1502.05992v1 · M. Bhargava, J. E. Cremona, T. A. Fisher et al.2015 · 7 citationsarXiv
A majority of elliptic curves over satisfy the Birch and Swinnerton-Dyer conjecture1407.1826v2 · Manjul Bhargava, Christopher Skinner, Wei Zhang2014 · 19 citationsarXiv
On the mean number of 2-torsion elements in the class groups, narrow class groups, and ideal groups of cubic orders and fields1402.5738v1 · Manjul Bhargava, Ila Varma2014 · 28 citationsDuke Math. J. 164, no. 10 (2015), 1911-1933
A positive proportion of plane cubics fail the Hasse principle1402.1131v1 · Manjul Bhargava2014 · 27 citationsarXiv
The geometric sieve and the density of squarefree values of invariant polynomials1402.0031v1 · Manjul Bhargava2014 · 44 citationsarXiv
The mean number of 3-torsion elements in the class groups and ideal groups of quadratic orders1401.5875v1 · Manjul Bhargava, Ila Varma2014 · 27 citationsarXiv
A positive proportion of elliptic curves over have rank one1401.0233v1 · Manjul Bhargava, Christopher Skinner2014 · 4 citationsarXiv
The average size of the 5-Selmer group of elliptic curves is 6, and the average rank is less than 11312.7859v1 · Manjul Bhargava, Arul Shankar2013 · 43 citationsarXiv
The average number of elements in the 4-Selmer groups of elliptic curves is 71312.7333v1 · Manjul Bhargava, Arul Shankar2013 · 26 citationsarXiv
On the number of integral binary -ic forms having bounded Julia invariant1312.7339v2 · Manjul Bhargava, Andrew Yang2013 · 4 citationsarXiv
Orbit Parametrizations for K3 Surfaces1312.0898v2 · Manjul Bhargava, Wei Ho, Abhinav Kumar2013 · 11 citationsForum Math. Sigma 4 (2016), e18, 86 pp
What is the probability that a random integral quadratic form in variables is isotropic?1311.5543v2 · Manjul Bhargava, John Cremona, Tom Fisher2013 · 2 citationsarXiv
The proportion of plane cubic curves over that everywhere locally have a point1311.5578v1 · Manjul Bhargava, John Cremona, Tom Fisher2013 · 2 citationsarXiv
Arithmetic invariant theory II1310.7689v1 · Manjul Bhargava, Benedict H. Gross, Xiaoheng Wang2013 · 0 citationsarXiv
A positive proportion of locally soluble hyperelliptic curves over have no point over any odd degree extension1310.7692v2 · Manjul Bhargava, Benedict H. Gross, Xiaoheng Wang (with an appendix by Tim et al.2013 · 38 citationsarXiv
The equidistribution of lattice shapes of rings of integers in cubic, quartic, and quintic number fields1309.2025v2 · Manjul Bhargava, Piper Harron2013 · 20 citationsCompositio Math. 152 (2016) 1111-1120
Most hyperelliptic curves over Q have no rational points1308.0395v1 · Manjul Bhargava2013 · 34 citationsarXiv
Coregular spaces and genus one curves1306.4424v1 · Manjul Bhargava, Wei Ho2013 · 45 citationsarXiv
Modeling the distribution of ranks, Selmer groups, and Shafarevich-Tate groups of elliptic curves1304.3971v2 · Manjul Bhargava, Daniel M. Kane, Hendrik W. Lenstra jr. et al.2013 · 63 citationsCamb. J. Math. 3 (2015), no. 3, 275-321
The average size of the 2-Selmer group of Jacobians of hyperelliptic curves having a rational Weierstrass point1208.1007v2 · Manjul Bhargava, Benedict H. Gross2012 · 60 citationsarXiv
On the number of cubic orders of bounded discriminant having automorphism group , and related problems1206.4746v2 · Manjul Bhargava, Ariel Shnidman2012 · 23 citationsAlgebra Number Theory 8 (2014) 53-88
Arithmetic invariant theory1206.4774v2 · Manjul Bhargava, Benedict H. Gross2012 · 46 citationsarXiv
Career total: 100 works. 55 are in this corpus.Showing the 50 most recent.
Profile built from the corpus for this byline.
Author records are still filling in while the Hub is in alpha. If this is your page, you'll be able to claim it soon. Spot a mistake? Tell us.